Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 17, 2016DeKalb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 17, 2016, 5:59 PM EDT for DeKalb County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2016, 5:59 PM EDT (21:59 UTC)
Expired
Jul 17, 2016, 6:30 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

337 
WWUS82 KFFC 172159
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT SUN JUL 17 2016
 
GAZ033-044-045-055-172230-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
559 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...NORTH FULTON...
SOUTH FULTON AND NORTHWESTERN CLAYTON COUNTIES UNTIL 630 PM EDT...

AT 558 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM AROUND BUCKHEAD
TO NEAR HAPEVILLE...AND MOVING NORTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...DUNWOODY...EAST POINT...FOREST
PARK...COLLEGE PARK...CHAMBLEE...DORAVILLE...CLARKSTON...
HAPEVILLE...AVONDALE ESTATES...NORTH ATLANTA...MIDTOWN...DRUID
HILLS...NORTH DECATUR...CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-
ZOO ATLANTA AND HARTSFIELD-JACKSON AIRPORT.

LAT...LON 3387 8445 3389 8444 3391 8445 3395 8427
      3394 8427 3392 8426 3390 8424 3364 8424
      3365 8425 3365 8428 3364 8428 3363 8445
TIME...MOT...LOC 2158Z 215DEG 6KT 3386 8439 3368 8436 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:57 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 17, 2:57 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT SUN JUL 17 2016

.SHORT TERM /Tonight through Monday Night/...
Scattered showers and isolated thunderstorms will continue
through this afternoon across central and north Georgia. Another
very warm and muggy day exists with temps in the upr 80s to lwr
90s and heat indices in the 90s to around 100F in a number of
locations.

Elongated upper ridge has stretched itself from the Ozarks region in
Arkansas to the southeast Atlantic coast. Long-duration/strong to
severe storms will be limited through this evening due to this upr
ridge and the fact that the flow aloft is very weak.

More of the same is expected tomorrow /Monday/ as plenty of morning
sun should heat the surface quickly. Upr ridge shifts slightly west
allowing a more northerly upr lvl flow to develop across the region.
Hard to pick out smaller "disturbances" in the upr lvl flow at this
time but they will likely exist and contribute to scattered
thunderstorms across the area by early afternoon. Low to mid lvl
flow will continue to be very weak so convection will tend to be
supported and re-fire along outflow boundaries. Outside of storms,
another warm day is in store with max temps reaching the lower to
mid 90s.

DJN.83

&&

.LONG TERM /Tuesday through Sunday/...
Pattern in long term period dominated by large upper high
centered over Southern Plains and Mid-South. Upper troughing
deepens a little along Eastern CONUS into the Southeast starting
early Thursday but upper ridging appears to build back into the
state late Friday. Good agreement between medium range models with
large scale pattern. Disagreement as usual this time of year is
with finer details of deep moisture and associated convection. As
NW flow sets up Wed- Thurs...could see some drying in north GA
which models indicate...but typically do not see this this time of
year unless dry/cool advection in low and mid-levels is strong...
which it is not. Have adjusted model blend PoPs up a little in
north Georgia. Rest of blended forecast looks quite good with
temps slightly above normal.

SNELSON/16

&&

AVIATION...
18Z Update...
Showers and isolated thunderstorms are increasing in coverage
across central/north Georgia. There is no significant
forcing/focus to sustain the convection and the flow aloft is very
weak...so a very 'hit or miss' approach to convection this
afternoon. Feel more confident than not to keep 'TEMPO' group out
of ATL at this time but cannot rule out a pop-up shower right over
the airfield at some point this afternoon. Storms may also have a
hard time developing due to upr ridge in place across the region
and drier mid lvl air in place.  Hi-res models are trying to
develop convection south of I-20 later today (bwtn 23-03z) but
having a hard time seeing this happening so have left it dry at
KMCN and KCSG attm. Activity should fall apart after 02z with most
areas convection-free by 05z. Low clouds/fog should not impact the
airports overnight.

//ATL Confidence...18Z Update...
Medium confidence with convection/weather.
High confidence with all other elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  93  73  96 /  20  40  10  40
Atlanta         74  93  75  94 /  20  30  20  30
Blairsville     66  87  67  89 /  30  40  10  50
Cartersville    72  92  72  95 /  20  40  20  40
Columbus        74  95  75  95 /  20  30  20  30
Gainesville     73  91  74  94 /  20  40  10  40
Macon           73  95  74  96 /  20  40  10  30
Rome            71  95  72  95 /  20  30  20  40
Peachtree City  71  93  72  95 /  20  30  20  30
Vidalia         73  95  74  94 /  30  30  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
LONG TERM....16
AVIATION...DJN.83
Hazardous weather outlook, Jul 17, 7:15 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 AM EDT SUN JUL 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
715 AM EDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...BRIEF GUSTY WINDS AND HEAVY RAIN CAN BE
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY
THROUGH WEDNESDAY. BY THURSDAY THROUGH SATURDAY...THE POTENTIAL
SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. ISOLATED SEVERE STORMS
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Special weather statement, Jul 17, 5:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT SUN JUL 17 2016

GAZ004-005-172130-
MURRAY GA-WHITFIELD GA-
501 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 530 PM EDT...

AT 501 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF
COHUTTA...OR 14 MILES SOUTH OF CLEVELAND...MOVING NORTHEAST AT 10
MPH.

  HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BEAVERDALE...GREGORY...CISCO AND TENNGA.

LAT...LON 3491 8467 3490 8486 3499 8493 3499 8463
TIME...MOT...LOC 2101Z 238DEG 10KT 3497 8482
Special weather statement, Jul 17, 5:12 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN JUL 17 2016

GAZ110-172145-
TELFAIR GA-
512 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELFAIR COUNTY UNTIL
545 PM EDT...

AT 511 PM EDT...A STRONG THUNDERSTORM WAS SOUTHEAST OF WORKMORE...
MOVING SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HORSE CREEK WMA.

LAT...LON 3178 8292 3179 8295 3183 8297 3194 8280
      3188 8273 3186 8276 3186 8278 3185 8279
      3184 8278 3181 8282 3182 8284 3178 8286
      3178 8289 3179 8290
TIME...MOT...LOC 2111Z 323DEG 6KT 3183 8284
Special weather statement, Jul 17, 5:14 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT SUN JUL 17 2016

GAZ006-007-172145-
GILMER GA-FANNIN GA-
514 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND EASTERN
FANNIN COUNTIES UNTIL 545 PM EDT...

AT 513 PM EDT...A STRONG THUNDERSTORM WAS SOUTH OF BLUE RIDGE. THIS
STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MORGANTON...HURST AND DIAL.

LAT...LON 3473 8436 3483 8435 3491 8422 3480 8415
      3468 8419
TIME...MOT...LOC 2113Z 250DEG 1KT 3479 8431
Special weather statement, Jul 17, 5:32 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SUN JUL 17 2016

GAZ023-025-172200-
JACKSON GA-HALL GA-
532 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON AND
SOUTHEASTERN HALL COUNTIES UNTIL 600 PM EDT...

AT 530 PM EDT...A STRONG THUNDERSTORM WAS NEAR CANDLER...MOVING
SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...BRASELTON...OAKWOOD...PENDERGRASS...
TALMO...CANDLER...ROAD ATLANTA-LANIER SPEEDWAY AND CHESTNUT MOUNTAIN.

LAT...LON 3416 8388 3422 8387 3427 8383 3428 8368
      3412 8362 3411 8374
TIME...MOT...LOC 2130Z 293DEG 5KT 3420 8380
Local storm report, Jul 17, 5:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 SSW TALKING ROCK      34.49N  84.52W
07/16/2016                   PICKENS            GA   TRAINED SPOTTER

            MULTIPLE TREES WERE REPORTED DOWN ALONG PLEASANT HILL
            ROAD AS WELL AS HOBSON ROAD AND JERUSALEM CHURCH ROAD.

&&

EVENT NUMBER FFC1600521

DEESE
Special weather statement, Jul 17, 5:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT SUN JUL 17 2016

GAZ033-044-045-055-172230-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
559 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...NORTH FULTON...
SOUTH FULTON AND NORTHWESTERN CLAYTON COUNTIES UNTIL 630 PM EDT...

AT 558 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM AROUND BUCKHEAD
TO NEAR HAPEVILLE...AND MOVING NORTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...DUNWOODY...EAST POINT...FOREST
PARK...COLLEGE PARK...CHAMBLEE...DORAVILLE...CLARKSTON...
HAPEVILLE...AVONDALE ESTATES...NORTH ATLANTA...MIDTOWN...DRUID
HILLS...NORTH DECATUR...CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-
ZOO ATLANTA AND HARTSFIELD-JACKSON AIRPORT.

LAT...LON 3387 8445 3389 8444 3391 8445 3395 8427
      3394 8427 3392 8426 3390 8424 3364 8424
      3365 8425 3365 8428 3364 8428 3363 8445
TIME...MOT...LOC 2158Z 215DEG 6KT 3386 8439 3368 8436

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:06 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jasper, Jefferson, Putnam and 1 more54 min
Jul 16, 8:41 PM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Jasper, Putnam, Taliaferro and 1 more64 min
Jul 16, 9:18 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro42 min
Jul 17, 3:05 PM EDTSpecial Weather StatementFFCGordon40 min
Jul 17, 3:08 PM EDTSpecial Weather StatementFFCFloyd37 min
Jul 17, 3:17 PM EDTSpecial Weather StatementFFCDade, Walker43 min
Jul 17, 3:19 PM EDTSpecial Weather StatementFFCWhitfield41 min
Jul 17, 3:50 PM EDTSpecial Weather StatementFFCDawson, Lumpkin25 min
Jul 17, 3:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Jul 17, 4:04 PM EDTSpecial Weather StatementFFCMurray41 min
Jul 17, 4:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Jul 17, 4:27 PM EDTSpecial Weather StatementFFCToombs33 min
Jul 17, 4:39 PM EDTSpecial Weather StatementFFCMurray51 min
Jul 17, 4:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 17, 4:46 PM EDTSpecial Weather StatementFFCFannin44 min
Jul 17, 5:00 PM EDTSpecial Weather StatementFFCGordon45 min
Jul 17, 5:01 PM EDTSpecial Weather StatementFFCMurray29 min
Jul 17, 5:12 PM EDTSpecial Weather StatementFFCTelfair33 min
Jul 17, 5:14 PM EDTSpecial Weather StatementFFCFannin31 min
Jul 17, 5:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 17, 6:02 PM EDTSpecial Weather StatementFFCHouston43 min
Jul 17, 6:03 PM EDTSpecial Weather StatementFFCForsyth42 min
Jul 17, 6:28 PM EDTSpecial Weather StatementFFCTreutlen32 min
Jul 17, 6:40 PM EDTSpecial Weather StatementFFCBleckley, Pulaski50 min
Jul 17, 6:43 PM EDTSpecial Weather StatementFFCTwiggs47 min
Jul 17, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jul 17, 7:09 PM EDTSpecial Weather StatementFFCNewton, Rockdale36 min
Jul 17, 7:20 PM EDTSpecial Weather StatementFFCPulaski40 min
Jul 17, 7:32 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton22 min
Jul 17, 7:40 PM EDTSpecial Weather StatementFFCDodge50 min
Jul 17, 7:47 PM EDTSpecial Weather StatementFFCNewton43 min
Jul 17, 7:50 PM EDTSpecial Weather StatementFFCPulaski40 min
Jul 17, 7:52 PM EDTSpecial Weather StatementFFCHarris, Muscogee38 min
Jul 17, 7:56 PM EDTSpecial Weather StatementFFCGwinnett34 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.